Fabio Privileggi

Membro Associato a POLIS
Ufficio 307
Via Cavour 84, 15121 Alessandria

Fax: 0131 283 704

Profile Research Publications and conferences Office Hours Links
- Journal articles - Book chapters and conference proceedings - Working papers - Working papers POLIS - Conference proceedings articles - Monographs - Other works - Books (scientific textbooks) - Working papers IEL -

PRIVILEGGI Fabio and Tapan MITRA (2006), "Cantor Type Attractors in Stochastic Growth Models", Chaos, Solitons & Fractals, 29 (3), 626-637.
J.E.L codes: C61, O41
Keywords: Stochastic Optimal Growth, Iterated Function System, Invariant Measure, No Overlap Property, Contractions, Strict Monotonicity, Generalized Topological Cantor Set

We study a one-sector stochastic optimal growth model where production is affected by a shock taking one of two values. Such exogenous shock may enter multiplicatively or additively. A result is presented which provides sufficient conditions to ensure that the attractor of the iterated function system (IFS) representing the optimal policy, is a generalized topological Cantor set. To indicate the role of the strict monotonicity condition on the IFS in this result, examples of attractors, which are not of the Cantor type, are constructed with iterated function systems, whose maps are contractions and satisfy a no overlap property.

link to journal article
Research Project: Modelli stocastici con stati stazionari frattalici More...